MathSciNet Relay Station
MathSciNet bibliographic data
MR774559 (86j:53051) 53C12 (58H10)
El Kacimi-Alaoui, Aziz; Sergiescu, Vlad; Hector, Gilbert La cohomologie basique d'un feuilletage riemannien est de dimension finie. (French) [The basic cohomology of a Riemannian foliation is finite-dimensional] Math. Z. 188 (1985), no. 4, 593–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement